# SDR HEEA071939

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,398 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 7028521
- Part serial: R28MS02138
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO OUTPUT. REPLACED WITH SERVICEABLE PART.
